# SDR SWAA2016111709811

- Difficulty date: October 30, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 56,290 hours, 32,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 6910113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT SHIELD CORRODED BETWEEN BS 767 TO BS 792, RBL 25.  R&R SHIELD IAW SRM.
